# SDR 9517219949

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND .5 INCH LONG CRACKS IN THE FUSELAGE SKIN AND A PYLON ATTACH ANGLE AT A COMMON FASTENER HOLE.  REPAIRED BOTH PER EA 99-102923.
